Jump to content

MVGS: I’m back


MVGS

Recommended Posts

I joined 3 years ago when tapering from Effexor. After 18 days of being off  , I couldn’t take it any longer and started Zoloft which I remained on until early September 2019. Have been tapering per medical provider schedule of 1 month. Again unsuccessful. I would like information on tapering from Zoloft and Pristiq, please.

MVGS

Link to post
  • Moderator

Welcome to SA, MVGS.

 

To give members the best information, we ask them to summarize their medication history in a signature -- drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly.  Please include your original and current Zoloft dosage and your Pristiq dosage.
 
 
Please clarify what you mean by "tapering per medical provider schedule of 1 month."  
 
How are you feeling?  You said your taper was unsuccessful.  What do you mean?  Are you having withdrawal symptoms.  If so, please describe them.
 
We recommend tapering by no more than 10% of your current dose every four weeks.
 
 
Here is information specifically about tapering Zoloft and Pristiq.
If you're taking both Zoloft and Pristiq, you need to be aware that there is a major drug interaction between the two.

Interactions between your drugs

Major

Using sertraline together with desvenlafaxine can increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, and diarrhea. Severe cases may result in coma and even death. You should seek immediate medical attention if you experience these symptoms while taking the medications. Talk to your doctor if you have any questions or concerns. Your doctor may already be aware of the risks, but has determined that this is the best course of treatment for you and has taken appropriate precautions and is monitoring you closely for any potential complications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.


Once you've answered my questions and completed your drug signature, we'll be able to advise you further.

 

This is your Introduction topic, where you can ask and answer questions and connect with other members.  Again, welcome.

 
 
 
 
 
 
 

Gridley Introduction

 

Lexapro 20 mg since 2004.  Begin Brassmonkey Slide Taper Jan. 2017.   

End 2017 year 1 of taper at 9.25mg 

End 2018 year 2 of taper at 4.1mg

End 2019 year 3 of taper at 1.0mg  

Oct. 30, 2020  Jump to zero from 0.025mg.  Current dose: 0.000mg

3 year, 10 month taper is 100% complete.

 

Ativan 1 mg 1986-1991 CT, soon reinstated.  CT 2000. RI 1 mg 2011-2016.  Sept. 2016  0.625mg X 3

Nov.27, 2020, 7-week Ativan-Valium crossover + change to one 18.75mg dose, w/1 month hold.

Feb. 9, 2021, begin 10% every 4 weeks taper.  Current dose as of April 10: 13mgai.  Taper is 31% complete.

 

Imipramine 75 mg daily since 1986.  Jan. 2016 began every 3-weeks 10% taper, down to 16mgai (44mgpw).  Aug 2016, discovered SA, holding at 16mg.  Taper is 78% complete.  

  

Supplements: omega, vitamins C, E and D3, magnesium glycinate, probiotic, zinc, melatonin .3mg.


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

Link to post
  • ChessieCat changed the title to MVGS: I’m back

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy